| Catalog Number |
ES2822 |
| Medical Device Problem Codes |
Material Twisted/Bent (2981); Pumping Problem (3016)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/06/2026
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The lot number was reviewed for complaint trend, non-conforming report and capa.Devices met specification prior to release.No trends were noted for complaints and there were no non-conforming reports or capas that were confirmed in veeva to be associated.The device was not returned for evaluation.Without the benefit of analyzing the device, coloplast cannot comment on the condition of the device.Should additional information prompt us to alter or supplement any information or conclusions contained in this report, a follow-up report will be submitted.
Event or Problem Description
According to the available information, a revision procedure was planned for an unspecified issue.According to additional information received on 5/12/2026: the patient had a titan in situ for 12 years.The implant had been functioning perfectly except for some bothersome tubing [twisted] and recently the pump stuck occasionally, forcing a hard pump to inflate.Given the age of the implant and the fact that the tubing was quite coiled, the device was explanted and replaced.